# SDR DXTA2024101600849

- Difficulty date: October 14, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N347QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500257
- Aircraft time: 8,754 hours, 6,831 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WE RECEIVED FLAP FAIL CAS.  FLAPS FAILED IN THE NUMBER 1 POSITION AND DID NOT RETRACT TO 0.  WE ACCOMPLISHED THE QRH PROCEDURE AND CYCLED THE FLAPS AND THE FLAPS STAYED AT FLAPS 1.  LANDED WITH FLAPS 1 IN TEB. CORRECTIVE ACTION: GAINED ACCESS TO AIRCRAFT ON RAMP AND OBSERVED FLAP SLIGHTLY EXTENDED AND FLAP LEVER IN THE #1 POISITON. POWERED UP AIRCRAFT AND OBSERVED NO CAS MESSAGES RELATED TO FLAPS PRESENT. MADE SURE FCE BREAKERS WERE CLOSED AND ATTEMPTED TO MOVE FLAPS AND FLAP LEVER INTO THE "O" DETENT. FLAPS DID NOT MOVE AND WE RECIEVED AN AMBER "FLAP FAIL" MESSAGES. CMC CARD WAS NOT PRESENT IN THE AIRCRAFT AND HAD TO POWER DOWN AND CREATE A NEW CMC CARD. POWERED AIRCRAFT BACK UP WITH CMC CARD INSTALLED AND CHECKED CMC MAINTENANCE PAGE, AND SAW FCS FCE 1/PWR DRIVE UNIT FAIL. ATTEMPTED TO RESET FCE #1 AND SET FLAP LEVER TO "O" MULTIPLE TIMES WITH NO SUCCESS. POWERED DOWN AND REAPPLIED POWER AFTER AIRCRAFT WAS MOVED INTO HANGAR AND WAS ABLE TO RESET FCE #L AND SET FLAPS TO "O", PERFORMED NUMEROUS FLAP OPS CHECKS GOING FROM "O" TO "FULL" POSITIONS WITH NO FAILS. RESET POWER AND PERFORMED MULTIPLE SUCCESSFUL OPS CHECKS. GAINED ACCESS TO FCE #L CONNECTOR P0925 AND FLAP PDU CONNECTOR P0919 AND PERFORMED CONTINUITY CHECKS PER PHENOM FIM REF'S 27Â·53-00-810-814-A & 27-53-00-810-812-A WITH NO DEFECTS NOTED. RECONNECTED BOTH CONNECTORS AND RE-PERFORMED MULTIPLE FLAPS OPS CHECK PER PHENOM 300 AMM REF. 27-50-00-710-801-A, ALL OPS CHECKS GOOD AT THIS TIME. CLOSED ACCESS PANEL 194EL PER PHENOM AMM REF. 27-51-07. CONTACTED MCC WITH FINDINGS AND ARE AWAITING A RESPONSE. ACCESS TO FCE'S IN LAV ARE OPEN AND HANDWARE ON LAV COUNTER.  / PER MCC SWAPPED FCE 1 WITH FCE 2 IAW EMB 505 AMM 27-03-01. PERFORMED OPERATIONAL TEST OF FLAP SYSTEM SEVERAL TIMES. ALL OPS CHECK WERE FOUND SATISFACTORY. CONTACTED MCC WITH FINIDINGS. THEY WERE OK WITH RELEASING AIRCRAFT BACK TO SERVICE. ALL WORK ACCOMPLISHED !AW EMB 505 AMM 27-51-07.
